Approximate bias correction in econometrics
James MacKinnon and
Anthony A. Smith
Journal of Econometrics, 1998, vol. 85, issue 2, 205-230
Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (96)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(97)00099-7
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Approximate Bias Correction in Econometrics (1996)
Working Paper: Approximate Bias Correction In Econometrics (1995) 
Working Paper: Approximate Bias Correction in Econometrics
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:85:y:1998:i:2:p:205-230
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().